# SDR CA021029008

- Difficulty date: September 25, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bbavia 7ECA
- Engine: Lyc O235C1
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Condition: Misinstalled
- Location: Rudder Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

(CAN) RT FORWARD RUDDER CABLE ATTACH MICO-SLEEVE FAILED DURING TAXI. ON AME INSPECTION MICO-SLEEVE FOUND TO NOT BE CRIMPED DOWN TO PROPER DIMENSION. MICO-SLEEVE REPLACED AND CRIMPED PROPERLY. ALL MICO-SLEEVES ON AIRCRAFT CHECKED FOR PROPER CRIMP. LT FORWARD RUDDER CABLE ATTACH FOUND TO NOT BE CRIMPED TO PROPER DIMENSION. ALL OTHER MICO-SLEEVES ON AIRCRAFT PROPER DIMENSION. FACTORY NOTIFIED AND THEY ARE SUBMITTING SDR AS WELL.
